MathSciNet Relay Station
MathSciNet bibliographic data
MR1486393 41A60 (33C45)
Jin, X.-S.; Wong, R. Uniform asymptotic expansions for Meixner polynomials. Constr. Approx. 14 (1998), no. 1, 113–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement